MAUDE Adverse Event Report: OMNI LIFE SCIECE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNI LIFE SCIECE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Model Number KC-35040
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2021.The original surgery date is (b)(6) 2021.The reason for revision is infection.During the revision, tibial insert and retaining bolt were removed and replaced with new components.
 
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNI LIFE SCIECE, INC.
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNI LIFE SCIECE, INC.
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramont dr.
raynham, MA 02767
7742261848
MDR Report Key13157686
Report Number1226188-2021-00145
Device Sequence Number14843670
Product Code JWH
UDI-Device Identifier00841690101307
UDI-Public00841690101307
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberKC-35040
Device Catalogue NumberKC-35040
Device Lot Number35155
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale